MathSciNet Relay Station
MathSciNet bibliographic data
MR1120774 (92m:57022) 57N10 (57M40)
Brown, Edward M. Unknotted solid tori and genus one Whitehead manifolds. Trans. Amer. Math. Soc. 333 (1992), no. 2, 835–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement